"Fundamentalnaya i Prikladnaya Matematika"
("Fundamental and Applied Mathematics")

Volume 17 (2011/2012), Number 3

Proceedings of the International Algebraic Conference
Dedicated to the 80th Anniversary of the Department of Higher Algebra
of the Faculty of Mechanics and Mathematics of Moscow State University
and the 70th Birthday of Professor A. V. Mikhalev
(Moscow, November 15--18, 2010)
Part 4

M. A. Goltvanitsa, S. N. Zaitsev, A. A. Nechaev
Skew linear recurring sequences of maximal period over Galois rings 5-23
O. Yu. Dashkova
Modules over integer group rings of locally soluble groups with minimax restriction 25-37
A. V. Zhuchok
Some congruences on trioids 39-49
Yu. V. Zhuchok
Endomorphism semigroups of some free products 51-60
B. V. Zabavsky, S. I. Bilavska
Every zero adequate ring is an exchange ring 61-66
G. E. Puninski
Pure projective modules over exceptional uniserial noncoherent rings 67-84
V. V. Sidorov
Automorphisms of the lattice of all subalgebras of the semiring of polynomials in one variable 85-96
O. A. Starikova
Quadratic forms and quadrics of space over local rings 97-110
V. V. Chermnykh
Functional representations of semirings 111-227

Main page Contents of the journal News Search

Location: http://mech.math.msu.su/~fpm/eng/k1112/k113/
Last modified: May 4, 2012